RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 9, Pages 3–9 (Mi ivm9147)  

This article is cited in 1 scientific paper (total in 1 paper)

On boundary theorems of uniqueness for logarithmically-subharmonic functions

S. L. Berberyan

Russian-Armenian (Slavonic) University, 123 Ovsep Emin str., Yerevan, 0051 Republic of Armenia

Abstract: We investigate the boundary theorems of uniqueness for some important classes of logarithmically-subharmonic functions defined on the unit circle.

Keywords: logarithmically-subharmonic functions, subordinate subharmonic functions.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:9, 1–6

Bibliographic databases:

UDC: 517.538
Received: 27.02.2015

Citation: S. L. Berberyan, “On boundary theorems of uniqueness for logarithmically-subharmonic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 9, 3–9; Russian Math. (Iz. VUZ), 60:9 (2016), 1–6

Citation in format AMSBIB
\Bibitem{Ber16}
\by S.~L.~Berberyan
\paper On boundary theorems of uniqueness for logarithmically-subharmonic functions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 9
\pages 3--9
\mathnet{http://mi.mathnet.ru/ivm9147}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 9
\pages 1--6
\crossref{https://doi.org/10.3103/S1066369X16090012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409305700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979300655}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9147
  • http://mi.mathnet.ru/eng/ivm/y2016/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Berberyan S., “on Some Boundary Properties and Uniqueness Theorems of Subharmonic Functions”, Math. Montisnigri, 45 (2019), 16–25  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:64
    Full text:24
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021